# SDR MASA2011020401861

- Difficulty date: February 1, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,626 hours, 37,560 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0743
- Condition: Leaking
- Location: Nr 2
- Part time: 7,589 hours, 7,557 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE WORN AN M123, MX FOUND THE NR2 MLG BRAKE LEAKING.  MX REMOVED AND REPLACED NR 2 BRAKE.
